# SDR ASAA2023032242637

- Difficulty date: March 22, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,165 hours, 13,080 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Part number: 22156283
- Condition: Unknown
- Location: Right Ecs Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA TSR 714008 ON STEP 3, FOUND FAN BYPASS CHECK VALVE WAS MISSING REF B737-800 AMM 21-51-03. ON RH PACK. GROUNDED - YES. REMOVED AND REPLACED PRIMARY HEAT EXCHANGER PLENUM AND DIFFUSER REF B737-800 AMM 21-51-03-400-804, OPS AND LEAK CHECK GOOD.
